CureZone   Log On   Join
 

Re: Mirena MS like side effects by kirsten08 ..... Mirena, Skyla IUD Forum

Date:   1/11/2011 11:23:09 AM ( 10 years ago ago)
Hits:   9,779
URL:   https://www.curezone.org/forums/fm.asp?i=1750918

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

The side effects that everyone is experiencing, that they think is or is like MS, is not MS it is a bad side effect of levonorgestrel, a harmon that they use in your IUD/Mirena. If you are having these side effects, you should have it removed as soon as possible by a ob/gyn, not yourself, and do not let anyone talk you out of doing it, unless you want to have worst problems. You can look at the list of side effects caused by levonorgestrel on, http://www.drugs.com,
and put levonorgestrel in the search engine.
 

<< Return to the standard message view

fetched in 0.05 sec, referred by www.curezone.org/forums/fmp.asp?i=1750918